Stokes matrices of hypergeometric integrals
Annales de l'Institut Fourier, Volume 60 (2010) no. 1, p. 291-317

In this work we compute the Stokes matrices of the ordinary differential equation satisfied by the hypergeometric integrals associated to an arrangement of hyperplanes in generic position. This generalizes the computation done by J.-P. Ramis for confluent hypergeometric functions, which correspond to the arrangement of two points on the line. The proof is based on an explicit description of a base of canonical solutions as integrals on the cones of the arrangement, and combinatorial relations between integrals on cones and on domains.

Dans cet article, nous calculons les matrices de Stokes de l’équation différentielle ordinaire satisfaites par les intégrales hypergéométriques, associées à un arrangement d’hyperplans en position générique. Cela généralise le calcul fait par J.-P. Ramis pour les fonctions hypergéométriques confluentes, qui correspondent à l’arrangement de deux points sur une droite. La démonstration est basée sur une description explicite d’une base de solutions canoniques comme intégrales sur les cônes de l’arrangement et les relations combinatoires entre les intégrales sur cônes et sur domaines.

DOI : https://doi.org/10.5802/aif.2523
Classification:  34M40,  52C35,  33C60
Keywords: Hyperplane arrangement, hypergeometric integrals, linear ordinary differential equation, Stokes matrix
@article{AIF_2010__60_1_291_0,
     author = {Glutsyuk, Alexey and Sabot, Christophe},
     title = {Stokes matrices of hypergeometric integrals},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {1},
     year = {2010},
     pages = {291-317},
     doi = {10.5802/aif.2523},
     mrnumber = {2664316},
     zbl = {1201.34140},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_1_291_0}
}
Glutsyuk, Alexey; Sabot, Christophe. Stokes matrices of hypergeometric integrals. Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 291-317. doi : 10.5802/aif.2523. http://www.numdam.org/item/AIF_2010__60_1_291_0/

[1] ArnolʼD, V. I.; IlʼYashenko, Yu. S. Ordinary differential equations [Current problems in mathematics. Fundamental directions, Vol. 1, 7–149, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1985; MR0823489 (87e:34049)], Dynamical systems, I, Springer, Berlin (Encyclopaedia Math. Sci.) Tome 1 (1988), pp. 1-148 (Translated from the Russian by E. R. Dawson and D. O’Shea) | MR 823489 | Zbl 0659.58012 | Zbl 0602.58020

[2] Douai, Antoine; Terao, Hiroaki The determinant of a hypergeometric period matrix, Invent. Math., Tome 128 (1997) no. 3, pp. 417-436 | Article | MR 1452427 | Zbl 0866.33015

[3] Duval, Anne Biconfluence et groupe de Galois, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 38 (1991) no. 2, pp. 211-223 | MR 1127080 | Zbl 0747.12006

[4] Duval, Anne; Mitschi, Claude Matrices de Stokes et groupe de Galois des équations hypergéométriques confluentes généralisées, Pacific J. Math., Tome 138 (1989) no. 1, pp. 25-56 | MR 992173 | Zbl 0705.34068

[5] IlʼYashenko, Yu. S.; Khovanskiĭ, A. G. Galois groups, Stokes operators and a theorem of Ramis, Funktsional. Anal. i Prilozhen., Tome 24 (1990) no. 4, p. 31-42, 96 | MR 1092801 | Zbl 0719.34013

[6] Kohno, Mitsuhiko; Ohkohchi, Shigemi Generalized hypergeometric equations of non-Fuchsian type, Hiroshima Math. J., Tome 13 (1983) no. 1, pp. 83-100 | MR 693552 | Zbl 0574.34003

[7] Markov, Y.; Tarasov, V.; Varchenko, A. The determinant of a hypergeometric period matrix, Houston J. Math., Tome 24 (1998) no. 2, pp. 197-220 | MR 1690421 | Zbl 0968.32015

[8] Mitschi, Claude Differential Galois groups of confluent generalized hypergeometric equations: an approach using Stokes multipliers, Pacific J. Math., Tome 176 (1996) no. 2, pp. 365-405 | MR 1434997 | Zbl 0883.12004

[9] Okubo, Kenjiro A global representation of a fundamental set of solutions and a Stokes phenomenon for a system of linear ordinary differential equations, J. Math. Soc. Japan, Tome 15 (1963), pp. 268-288 | Article | MR 156025 | Zbl 0134.06902

[10] Ramis, Jean-Pierre Confluence et résurgence, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 36 (1989) no. 3, pp. 703-716 | MR 1039492 | Zbl 0722.33003

[11] Sabot, Christophe Markov chains in a Dirichlet environment and hypergeometric integrals, C. R. Math. Acad. Sci. Paris, Tome 342 (2006) no. 1, pp. 57-62 | MR 2193397 | Zbl 1087.60078

[12] Varchenko, A. N. The Euler beta-function, the Vandermonde determinant, the Legendre equation, and critical values of linear functions on a configuration of hyperplanes. I, Izv. Akad. Nauk SSSR Ser. Mat., Tome 53 (1989) no. 6, p. 1206-1235, 1337 | MR 1039962 | Zbl 0695.33004

[13] Varchenko, A. N. The Euler beta-function, the Vandermonde determinant, the Legendre equation, and critical values of linear functions on a configuration of hyperplanes. II, Izv. Akad. Nauk SSSR Ser. Mat., Tome 54 (1990) no. 1, p. 146-158, 222 | MR 1044052 | Zbl 0699.33004

[14] Varchenko, A. N.; GelʼFand, I. M. Heaviside functions of a configuration of hyperplanes, Funktsional. Anal. i Prilozhen., Tome 21 (1987) no. 4, p. 1-18, 96 | MR 925069 | Zbl 0647.32013